MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,LATEX,CURAD,PF,SM

Medline Industries, LP MEDLINE; GLOVE,EXAM,LATEX,CURAD,PF,SM
Catalog Number CUR8104
Medical Device Problem Codes Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gloves are tearing at cuff.
 
Additional Manufacturer Narrative
The customer reported gloves are tearing at cuff.Samples were evaluated by visual inspection, physical properties test, thickness measurement, and donning test.The complaint was confirmed based on the images, and medline was able to replicate tearing at the cuff; one returned glove was observed with torn defect at the cuff area, with no pinhole found by the vendor.The cause was updated to dc: unknown responsible party - cannot determine cause w/received sample; based on the investigation conducted on the dhr and tests conducted on the returned and retained samples, no abnormality was found that could lead to glove tearing or breaking, and the gloves conformed to the quality requirement.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,LATEX,CURAD,PF,SM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50858634
Report Number1417592-2026-48127
Device Sequence Number13250283
Product Code LYY
UDI-Device Identifier40080196319184
UDI-Public40080196319184
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR8104
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown